MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STERIOTAXIC INSTRUMENT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STERIOTAXIC INSTRUMENT
Model Number 109343
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Upon inspection the trigger was removed, and the spring clip was observed to be bent.The deformation of the trigger spring clip caused increased downward force on the trigger, resulting in the friction and interference between components.This mechanical interference could prevent the trigger from returning to its natural position, leading to the reported jamming.The observed condition is consistent with the reported event.The surgery was completed without complication, and no injuries were reported.
 
Event or Problem Description
During insertion of distal femoral pins, the surgeon reported that the mini trigger was stuck in the activated position and would not return to the off position as expected.The jammed tmini trigger could result in unintended spinning of the pin, which presents a potential risk of user or patient injury due to loss of control of the pin or unintended tissue contact.The procedure was completed using the tmini system, and no injury to the patient or user was reported.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC STERIOTAXIC INSTRUMENT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
denise duchene
47201 lakeview blvd
fremont, CA 94538
8604815113
MDR Report Key23796494
Report Number3000719653-2025-00020
Device Sequence Number10493949
Product Code OLO
UDI-Device IdentifierM9461093430
UDI-PublicM9461093430
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K252544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown